Alert archive / Kansas / Tornado Warnings in 2023

Tornado Warning 44, NWS Goodland, KS

June 16, 2023Sherman County, Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 16, 2023, 7:38 PM MDT for Sherman County, Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2023, 7:38 PM MDT (01:38 UTC)
Expired
Jun 16, 2023, 8:04 PM MDT
In force
26 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cheyenne County, CO, Kit Carson County, CO, Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 6:27 PM MDTSevere Thunderstorm WatchSPC6 hr
Jun 16, 1:22 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
867 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1737 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

725 
WFUS53 KGLD 170138
TORGLD
COC017-063-KSC181-199-170230-
/O.NEW.KGLD.TO.W.0044.230617T0138Z-230617T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
738 PM MDT Fri Jun 16 2023

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Northeastern Cheyenne County in east central Colorado...
  Southeastern Kit Carson County in east central Colorado...
  Northwestern Wallace County in west central Kansas...
  Southwestern Sherman County in northwestern Kansas...

* Until 830 PM MDT.
    
* At 738 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles northwest of Weskan, or 17 miles northeast of
  Cheyenne Wells, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Cheyenne and southeastern Kit Carson Counties in east
  central Colorado, northwestern Wallace County in west central
  Kansas and southwestern Sherman Counties in northwestern Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3888 10216 3905 10225 3920 10191 3896 10175
TIME...MOT...LOC 0138Z 247DEG 13KT 3900 10213 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

024
2 follow-up statements
097 
WWUS53 KGLD 170153
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
753 PM MDT Fri Jun 16 2023

COC017-063-KSC181-199-170230-
/O.CON.KGLD.TO.W.0044.000000T0000Z-230617T0230Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
753 PM MDT Fri Jun 16 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES IN EAST
CENTRAL COLORADO...NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS
AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...
    
At 753 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Weskan, or 18 miles northeast of
Cheyenne Wells, moving east at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and southeastern Kit Carson Counties in east
central Colorado, northwestern Wallace County in west central Kansas
and southwestern Sherman Counties in northwestern Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3888 10216 3905 10225 3920 10191 3896 10175
TIME...MOT...LOC 0153Z 254DEG 7KT 3900 10210 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

024
285 
WWUS53 KGLD 170204
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
804 PM MDT Fri Jun 16 2023

COC017-063-KSC181-199-170214-
/O.CAN.KGLD.TO.W.0044.000000T0000Z-230617T0230Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
804 PM MDT Fri Jun 16 2023

...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IN EAST CENTRAL COLORADO...NORTHWESTERN WALLACE
COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN
NORTHWESTERN KANSAS IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado. A Severe Thunderstorm Watch also remains in
effect until midnight MDT for northwestern and west central Kansas.

LAT...LON 3888 10216 3905 10225 3920 10191 3896 10175
TIME...MOT...LOC 0202Z 247DEG 13KT 3902 10205 

$$

024

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 16, 6:37 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 16, 6:37 PM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
637 PM MDT Fri Jun 16 2023

.SHORT TERM...(This evening through Saturday Night)
Issued at 147 PM MDT Fri Jun 16 2023

As of 2 pm CDT, 1 pm MDT, skies across the Tri-State Region ranged
from mostly clear along and east of Highway 25 to mostly cloudy over
northeastern Colorado. Winds are generally light and from the north,
though there does seem to be a prefrontal trough bisecting the are
leading to some variable wind directions in the southeastern part of
the forecast area. Temperatures ranged quite a bit this afternoon,
from the 60s in Yuma County Colorado to the mid 80s along Highway
283 in Kansas. At the surface, the previously mentioned prefrontal
trough extends from roughly Norton, KS to Tribune, Kansas, and the
cold front is lagging behind, positioned over the Nebraska Panhandle
and into northeastern Colorado. Aloft, a potent shortwave trough is
ejecting over the Plains, currently positioned over southwestern
Colorado and moving rapidly northeast. It is this shortwave trough
that is causing thunderstorms to quickly develop according to latest
GOES 16 satellite and WSR 88D radar imagery.

For the rest of the evening through tonight, widespread thunderstorm
activity is anticipated with everyone likely observing at least some
rain. Current mesoanalysis indicates quite an unstable environment
ahead of the cold front with SBCape of 1500-2500 j/kg, low level
lapse rates in excess of 8 C/km, and mid-level lapse rates up to 7
C/km. DCape, an indication of the damaging wind potential, is on the
rise and currently ranges from around 500 to around 1000 j/kg. Wind
shear is also now available for thunderstorms with 0-6 km bulk shear
analyzed at 25-40 kts, highest in Cheyenne County Colorado, and 0-3
km helicity of 50-100 m2/s2 also projected in the same area. With
the wind shear actually available for this event, we are expecting
more intense thunderstorms than what occurred yesterday as the wind
shear will help to organize and sustain the storms. Expecting
initial storms to be isolated to scattered with two areas of
development: 1. the Colorado Front Range extending into the Colorado
Plains, which is ongoing now, and 2. Along the prefrontal in
northwest Kansas and southwest Nebraska. The convection developing
over Colorado will be much more robust due to the available wind
shear, and we should see at least a few supercellular structures
initially. These storms will be capable of large hail, damaging
winds, and possibly a tornado or two given the low level wind shear.
LCLs are also favorable for potential tornado formation with values
between 1000-1250m. Eventually, storms are highly expected to form
into a bowing structure, likely as storms cross into Kansas around
to after 6 pm MDT. Once this bowing structure forms, damaging winds
would become the primary severe weather threat. Heavy rainfall and
flash flooding will also be a threat, and the Flood Watch for
excessive rainfall and flash flooding looks on track. Flash flooding
will be possible with both the supercells and bowing structure.
Storms will move across southwest Nebraska and northwest Kansas
through the evening hours, with most precipitation coming to an end
after midnight.

For tomorrow, yet another round of thunderstorms is anticipated,
some of which will be severe. It looks like a similar setup as
today, although the front positioning will be further south,
displacing the low level wind shear needed for tornado development
to around the Kansas/Oklahoma border. For our area, damaging winds
and large hail look to be the primary severe weather threats, and
precipitable water readings will be sufficient for heavy rainfall.
The Pwat readings do drop off, to around 1 inch instead of 1.25+
inches, but with heavy rainfall expected tonight, the ground being
saturated will compensate for the lower pwats and therefore keep the
flash flood threat alive. Storms should form along the Colorado
Front Range during the early afternoon, migrating through our
forecast area by late afternoon in eastern Colorado and the evening
hours for northwest Kansas and southwest Nebraska. Not totally sure
if we'll see the same size of complex tomorrow, but do think
organized thunderstorms should be anticipated with most of us under
the threat for more activity.

.LONG TERM...(Sunday through Friday)
Issued at 120 PM MDT Fri Jun 16 2023

Extended period will shift from the relatively cool conditions of
the past week to a warmer, potentially active pattern by the middle
of the week. H5 ridge will amplify over the area Sunday and Monday
leading to large scale subsidence and warming temperatures. Will be
the first two day period in a while where thunderstorms are not
expected in the afternoon and evening. Temperatures will continue to
warm through the week, and will likely be well above normal by
Tuesday with some of the warmest temperatures of the season expected.

While conditions will begin the period dry, think the threat for
thunderstorms will come back to the region fairly quickly as ridge
axis settles to the east of area, putting CWA on western periphery
with decent southwesterly flow aloft. GEFS ensembles indicate
afternoon CAPE values likely exceeding 2000 j/kg my mid week with
primary question being how strong capping inversion will be. Given
position of H5 ridge axis, think is is reasonable to assume that
cap can be overcome at times. With southeasterly flow at the
surface, shear profiles support severe storm organization and
would expect at least a round or two of severe weather after
Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 600 PM MDT Fri Jun 16 2023

GLD: Adverse aviation conditions associated with thunderstorms are
possible at the beginning of the TAF period (00-06Z). A period of MVFR-
IFR ceilings cannot be ruled-out in the wake of evening/overnight
thunderstorms - mainly a few hours on either side of sunrise
Saturday morning (10-15Z). VFR conditions will otherwise prevail
through mid-afternoon. Adverse aviation conditions associated with
thunderstorms (approaching from the west) are anticipated at/near
the end of the TAF period (~00Z Sun). Winds will predominately
remain light and variable through the TAF period -- aside from
gusty/erratic winds invof any storms.

MCK: Adverse aviation conditions associated with showers/storms
are possible late this evening.. mainly in the 03-07Z time frame..
though confidence is low w/regard to whether or not the terminal
will directly be affected. A period of MVFR-IFR ceilings cannot
be ruled-out as widespread convection (or convective remnants)
progress eastward into central KS.. mainly a few hours on either
side of sunrise Saturday morning (10-15Z). Adverse aviation
conditions associated with thunderstorms (approaching from the
west) are anticipated near the end of the TAF period (~00Z
Sun). Winds will predominately remain light and variable through
the TAF period.. aside from gusty/erratic winds invof any storms.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 11 PM MDT this evening for KSZ013-027-041.

CO...Flood Watch until 11 PM MDT this evening for COZ091-092.

NE...NONE.
&&

SHORT TERM...RRH
LONG TERM...JRM
AVIATION...Vincent
Hazardous weather outlook, Jun 16, 6:34 PM MDT, 1 hour 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Goodland KS
634 PM MDT Fri Jun 16 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-180045-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
634 PM MDT Fri Jun 16 2023 /734 PM CDT Fri Jun 16 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A Severe Thunderstorm Watch remains in effect until 9 PM MDT this
evening for Cheyenne and Kit Carson counties in eastern Colorado.

A Severe Thunderstorm Watch is in effect until Midnight MDT for
portions of northwest Kansas, mainly along and south of Interstate
70.

Flash Flooding is possible across portions of the area this evening
into tonight, mainly along and south of Interstate 70 where
thunderstorms will be more numerous.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

Strong to severe thunderstorms are possible during the afternoon and
evening hours on Saturday. Large hail and damaging winds will be the
primary threats for these storms. Heavy rainfall and flash flooding
will also be possible, with areas having received heavy rainfall
tonight under the highest threat for potential flash flooding.

There are chances for scattered thunderstorms over the area from
Tuesday night on into the end of next week. Severe thunderstorms
will be possible Wednesday through end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via telephone or social
media.

Vincent

In the hours before

Local storm report, Jun 16, 5:31 PM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
531 PM MDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     Hail             9 S Flagler             39.16N 103.05W
06/16/2023  E0.70 inch       Kit Carson         CO   Public

            Public report of pea up to dime size hail.

&&
Local storm report, Jun 16, 5:32 PM MDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
532 PM MDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     Rain             9 S Flagler             39.16N 103.05W
06/16/2023  E0.50 inch       Kit Carson         CO   Public

            Public report of half inch of heavy rain.

&&
Local storm report, Jun 16, 6:13 PM MDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
613 PM MDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Hail             6 S Seibert             39.21N 102.88W
06/16/2023  E1.75 inch       Kit Carson         CO   Trained Spotter

            Trained spotter reports hail up to golf ball
            size. Time estimated.

&&
Special weather statement, Jun 16, 7:11 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Goodland KS
711 PM MDT Fri Jun 16 2023

KSZ027-028-042-170145-
Wichita KS-Wallace KS-Logan KS-
711 PM MDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of northwestern
Wichita, southeastern Wallace and southwestern Logan Counties through
745 PM MDT/845 PM CDT/...

At 710 PM MDT/810 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles south of Wallace, or 16 miles southeast of
Sharon Springs, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Wichita, southeastern Wallace and southwestern Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT/100
AM CDT/ for west central Kansas.

&&

LAT...LON 3868 10157 3870 10157 3870 10160 3873 10165
      3896 10150 3880 10122 3861 10146
TIME...MOT...LOC 0110Z 216DEG 10KT 3874 10151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

024
Special weather statement, Jun 16, 7:27 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
827 PM CDT Fri Jun 16 2023

KSZ014-015-029-170200-
Gove KS-Sheridan KS-Thomas KS-
827 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of southeastern Thomas,
southwestern Sheridan and northwestern Gove Counties through 900 PM
CDT...

At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grinnell, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Grinnell around 835 PM CDT.

This includes Interstate 70 in Kansas between mile markers 79 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern and west central Kansas.

&&

LAT...LON 3903 10067 3917 10082 3937 10060 3917 10037
TIME...MOT...LOC 0126Z 229DEG 11KT 3915 10068

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

024
Special weather statement, Jun 16, 7:29 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Goodland KS
829 PM CDT Fri Jun 16 2023

KSZ004-170200-
Norton KS-
829 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of southeastern Norton
County through 900 PM CDT...

At 828 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Edmond, or 12 miles southeast of Norton, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Norton
County, including the following locations... Densmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3957 9977 3957 9979 3971 9990 3988 9963
      3960 9963
TIME...MOT...LOC 0128Z 240DEG 7KT 3968 9977

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:11 PM MDTSpecial Weather StatementGLDLogan34 min
Jun 16, 7:15 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace60 min
Jun 16, 7:27 PM MDTSpecial Weather StatementGLDSheridan33 min
Jun 16, 7:29 PM MDTSpecial Weather StatementGLDNorton31 min
Jun 16, 7:36 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas54 min
Jun 16, 7:50 PM MDTSpecial Weather StatementGLDLogan25 min
Jun 16, 8:10 PM MDTSevere Thunderstorm WarningGLDWallace65 min
Jun 16, 8:12 PM MDTSevere Thunderstorm WarningGLDLogan63 min
Jun 16, 8:13 PM MDTSpecial Weather StatementGLDThomas32 min
Jun 16, 8:33 PM MDTSevere Thunderstorm WarningGLDThomas57 min
Jun 16, 8:43 PM MDTFlash Flood WarningGLDLogan, Sherman, Wallace3 hr
Jun 16, 9:13 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDGove, Logan, Thomas62 min
Jun 16, 9:15 PM MDTSpecial Weather StatementGLDWallace30 min
Jun 16, 9:31 PM MDTSpecial Weather StatementGLDWichita29 min
Jun 16, 9:39 PM MDTSpecial Weather StatementGLDSheridan36 min
Jun 16, 9:50 PM MDTSpecial Weather StatementGLDLogan25 min
Jun 16, 10:10 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Thomas50 min
Jun 16, 10:11 PM MDTSevere Thunderstorm WarningGLDGraham, Sheridan64 min
Jun 16, 10:21 PM MDTFlash Flood WarningGLDGove, Graham, Logan, Sheridan, Thomas4 hr
Jun 16, 11:22 PM MDTSpecial Weather StatementGLDGraham23 min
Jun 16, 11:23 PM MDTAreal Flood WarningGLDLogan, Sherman, Thomas, Wallace16 hr
Jun 17, 12:09 AM MDTSpecial Weather StatementGLDGraham36 min
Jun 17, 2:14 AM MDTAreal Flood WarningGLDGove, Graham, Logan, Norton, Sheridan, Thomas7 hr
Jun 17, 2:28 AM MDTFlood WatchGLDGove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more20 hr
Jun 17, 5:15 PM MDTFlash Flood WarningGLDWallace4 hr
Jun 17, 5:15 PM MDTSpecial Weather StatementGLDWallace15 min
Jun 17, 5:30 PM MDTSpecial Weather StatementGLDWallace45 min
Jun 16, 6:14 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne, Kit Carson61 min
Jun 16, 7:57 PM MDTFlash Flood WarningGLDCheyenne, Kit Carson3 hr
Jun 16, 8:38 PM MDTSpecial Weather StatementGLDCheyenne37 min
Jun 16, 9:59 PM MDTAreal Flood WarningGLDKit Carson62 hr
Jun 16, 10:45 PM MDTAreal Flood WarningGLDCheyenne, Kit Carson11 hr
Jun 17, 3:37 PM MDTSpecial Weather StatementGLDKit Carson23 min
Jun 17, 3:53 PM MDTSpecial Weather StatementGLDCheyenne37 min
Jun 17, 4:29 PM MDTSpecial Weather StatementGLDCheyenne, Kit Carson31 min
Jun 17, 4:34 PM MDTFlash Flood WarningGLDCheyenne, Kit Carson4 hr
Jun 17, 5:01 PM MDTSpecial Weather StatementGLDKit Carson29 min

Nearby

Tornado Warnings in Kansas, 2023Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.